Patient is 84 years old, was admitted to hospital for mobility problems, experienced mild confusion after being admitted, was given Ambien for insomnia and experienced hallucinations. Was told he was suffering hospital delerium, dementia is continuing.
GLINCOLN; Normally they don't recommend giving this to older patients for more than a short period. Long-term use is not recommended, If what you are thinking is he is still having problems with it in his system this is normally short acting and any confusion should go away after no more than a few days. if he is still having problems you should talk with the doctor. Chuck1957
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Apr 2012 • 1 answer
Posted 26 Jun 2013 • 3 answers
Posted 10 Jan 2014 • 2 answers
Posted 31 Mar 2016 • 0 answers
Posted 20 Jan 2018 • 0 answers